| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "internal error" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to the monitor board.The monitor board was replaced to remedy the problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.